# SDR HEEA088026

- Difficulty date: June 19, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N493PH
- Make and model: Bell 407
- Aircraft serial: 53393
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Magnetic Seal
- Part number: 206040156001
- Condition: Leaking
- Location: Xmsn Input
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

TRANSMISSION INPUT SEAL LEAKING. REPLACED MAG SEAL 206040156001 DUE TO PITTING.  REPAIRED.
